# SDR N6WA2024111001

- Difficulty date: November 8, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10254
- Aircraft time: 42,452 hours, 30,918 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Part serial: 1640142186
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F.O. RH SIDE WINDOW CRACKED PASSING THROUGH 13000FT. REPLACED F.O. SIDE WINDOW IAW CRJ AMM 56-12-01.
